Autocorrelation Values of Generalized Cyclotomic Sequences of Order Six

Chun-e ZHAO  Wenping MA  Tongjiang YAN  Yuhua SUN  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E96-A   No.10   pp.2045-2048
Publication Date: 2013/10/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E96.A.2045
Print ISSN: 0916-8508
Type of Manuscript: LETTER
Category: Cryptography and Information Security
cyclotomic sequences,  autocorrelation,  linear complexity,  

Full Text: PDF(85.3KB)>>
Buy this Article

Binary sequences with low autocorrelation have important applications in communication systems and cryptography. In this paper, the autocorrelation values of binary Whiteman generalized cyclotomic sequences of order six and period pq are discussed. Our result shows that the autocorrelation of these sequences is four-valued and that the corresponding values are in {-1,3,-5,pq} if the parameters are chosen carefully.